BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On Flexible Sequences

Participants in the publication
Bruno Dinis (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Nam Van Tran (Author)
Imme van den Berg (Author)

Date of Publication
2019-01-03

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Acta Mathematica Vietnamica

Publication Identifiers
ISSN - 0251-4184,2315-4144

Publisher
Springer Science and Business Media LLC

Volume
44
Number
4

Number of pages
41
Starting page
833
Last page
874

Document Identifiers
DOI - https://doi.org/10.1007/s40306-018-00303-4
URL - http://dx.doi.org/10.1007/s40306-018-00303-4

Rankings
SCIMAGO Q4 (2018) - 0.212 - Mathematics (miscellaneous)


Export

APA
Bruno Dinis, Nam Van Tran, Imme van den Berg, (2019). On Flexible Sequences. Acta Mathematica Vietnamica, 44, 833-874. ISSN 0251-4184,2315-4144. eISSN . http://dx.doi.org/10.1007/s40306-018-00303-4

IEEE
Bruno Dinis, Nam Van Tran, Imme van den Berg, "On Flexible Sequences" in Acta Mathematica Vietnamica, vol. 44, pp. 833-874, 2019. 10.1007/s40306-018-00303-4

BIBTEX
@article{45847, author = {Bruno Dinis and Nam Van Tran and Imme van den Berg}, title = {On Flexible Sequences}, journal = {Acta Mathematica Vietnamica}, year = 2019, pages = {833-874}, volume = 44 }